MAUDE Adverse Event Report: BOSTON SCIENTIFIC PT GRAPHIX 0.014 X 182 CM; CATHETER GUIDEWIRE

BOSTON SCIENTIFIC PT GRAPHIX 0.014 X 182 CM; CATHETER GUIDEWIRE
Catalog Number H74914902011
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
Pt was having stent placed.Unfortunately, while removing the wire the prolapsed portion of the wire apparently went under the stent strut, caught the wire, accordioned the stent slightly and trapped the wire.Considerable efforts were undertaken to attempt to remove the wire.Ultimately the tip of the wire finally broke and remains in the struts of the 2.5 x 23 xience stent, distally.The pt will f/u clinically for further decisions/ options for this in the future.

Brand Name
PT GRAPHIX 0.014 X 182 CM
Common Device Name
CATHETER GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC
global park
heredia, cr
MDR Report Key5764660
Report NumberMW5063197
Device Sequence Number13608556
Product Code DQX
UDI-Device Identifier08714729254928
UDI-Public08714729254928
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2018
Device Catalogue NumberH74914902011
Device Lot Number19048502
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR